Singular Value Inequalities of Matrix Sum in Log-ma jorizations  

在线阅读下载全文

作  者:Bo Yan XI Fu Zhen ZHANG 

机构地区:[1]College of Mathematics,Inner Mongolia Minzu University,Tongliao,028043,China [2]Department of Mathematics,Nova Southeastern University,3301 College Ave.,Fort Lauderdale,FL,33314,USA

出  处:《Acta Mathematica Sinica,English Series》2023年第2期375-386,共12页数学学报(英文版)

基  金:Xi’s work was partially supported by the National Natural Science Foundation of China(Grant No.11361038)。

摘  要:We show some upper bounds for the product of arbitrarily selected singular values of the sum of two matrices.The results are additional to our previous work on the lower bound eigenvalue inequalities of the sum of two positive semidefinite matrices.Besides,we state explicitly Hoffman’s minimax theorem with a proof,and as applications of our main results,we revisit and give estimates for related determinant inequalities of Hua type.

关 键 词:EIGENVALUE Hoffman minimax theorem Hua determinant inequality log-majorization majorization Minkowski determinant inequality singular value Wielandt minimax theorem 

分 类 号:O178[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象